# SDR DALA2019110506385

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 40,832 hours, 28,081 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE KEVLAR CABLE SPRING BRACKET ON THE RIGHT SIDE IS WORN. MAINTENANCE REPLACED THE TAIL CONE KEVLAR CABLE SPRING BRACKET WITH A NEW BRACKET. (LP #1343012)
